| Catalog Number |
D1005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Pending lot history review.
Event or Problem Description
The event occurred on an unspecified date in may of 2024 and involved a tego¿ connector.It was reported ¿tego cap broke, cap changed.¿ the customer stated there was an unspecified separation from mating catheter or tubing.There was patient involvement, unknown patient harm and unknown delay in therapy.This report captures 1 of 4 occurrences.
Additional Manufacturer Narrative
Investigation summary no d1005 product samples, videos or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.